Követés
Svetlana Puzynina
Svetlana Puzynina
Ismeretlen szervezet
E-mail megerősítve itt: utu.fi
Cím
Hivatkozott rá
Hivatkozott rá
Év
On palindromic factorization of words
AE Frid, S Puzynina, LQ Zamboni
Advances in Applied Mathematics 50 (5), 737-748, 2013
522013
Abelian returns in Sturmian words
S Puzynina, LQ Zamboni
Journal of Combinatorial Theory, Series A 120 (2), 390-408, 2013
382013
A regularity lemma and twins in words
M Axenovich, Y Person, S Puzynina
Journal of Combinatorial Theory, Series A 120 (4), 733-743, 2013
292013
On periodicity of two-dimensional words
SA Puzynina, SV Avgustinovich
Theoretical computer science 391 (1-2), 178-187, 2008
242008
Fine and Wilf's theorem for k-abelian periods
J Karhumäki, S Puzynina, A Saarela
International Journal of Foundations of Computer Science 24 (07), 1135-1152, 2013
232013
On abelian versions of critical factorization theorem∗
S Avgustinovich, J Karhumäki, S Puzynina
RAIRO-Theoretical Informatics and Applications 46 (1), 3-15, 2012
222012
Periodicity of perfect colorings of an infinite rectangular grid
SA Puzynina
Diskretnyi Analiz i Issledovanie Operatsii 11 (1), 79-92, 2004
222004
Aperiodic pseudorandom number generators based on infinite words
Ľ Balková, M Bucci, A De Luca, J Hladký, S Puzynina
Theoretical Computer Science 647, 85-100, 2016
182016
On periodicity of perfect colorings of the infinite hexagonal and triangular grids
SA Puzynina
Siberian Mathematical Journal 52 (1), 91-104, 2011
172011
On cardinalities of k-abelian equivalence classes
J Karhumäki, S Puzynina, M Rao, MA Whiteland
Theoretical Computer Science 658, 190-204, 2017
152017
Perfect colorings of radius of the infinite rectangular grid
SA Puzynina
Сибирские электронные математические известия 5 (0), 283-292, 2008
142008
Perfect colorings of vertices of the graph G(Z^2) in three colors
SA Puzynina
Diskretnyi Analiz i Issledovanie Operatsii 12 (1), 37-54, 2005
142005
Abelian combinatorics on words: A survey
G Fici, S Puzynina
Computer Science Review 47, 100532, 2023
122023
On a group theoretic generalization of the Morse-Hedlund theorem
É Charlier, S Puzynina, L Zamboni
Proceedings of the American Mathematical Society 145 (8), 3381-3394, 2017
122017
On k-Abelian Palindromic Rich and Poor Words
J Karhumäki, S Puzynina
Developments in Language Theory: 18th International Conference, DLT 2014 …, 2014
102014
Self-shuffling words
É Charlier, T Kamae, S Puzynina, LQ Zamboni
International Colloquium on Automata, Languages, and Programming, 113-124, 2013
102013
On periodicity of generalized two-dimensional infinite words
SA Puzynina
Information and Computation 207 (11), 1315-1328, 2009
102009
Infinite self-shuffling words
E Charlier, T Kamae, S Puzynina, LQ Zamboni
Journal of Combinatorial Theory, Series A 128, 1-40, 2014
92014
On additive properties of sets defined by the Thue–Morse word
M Bucci, N Hindman, S Puzynina, LQ Zamboni
Journal of Combinatorial Theory, Series A 120 (6), 1235-1245, 2013
82013
Perfect colorings of the infinite rectangular grid
SA Puzynina
Bayreuther Mathematische Schriften 74, 317, 2005
82005
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20